Potential conflict of interest: None reported.
Recurrent acute dystonic reaction and oculogyric crisis despite withdrawal of dopamine receptor blocking drugs†
Article first published online: 1 MAY 2009
Copyright © 2009 Movement Disorder Society
Volume 24, Issue 8, pages 1226–1229, 15 June 2009
How to Cite
Schneider, S. A., Udani, V., Sankhla, C. S. and Bhatia, K. P. (2009), Recurrent acute dystonic reaction and oculogyric crisis despite withdrawal of dopamine receptor blocking drugs. Mov. Disord., 24: 1226–1229. doi: 10.1002/mds.22532
- Issue published online: 18 JUN 2009
- Article first published online: 1 MAY 2009
- Manuscript Accepted: 13 FEB 2009
- Manuscript Received: 24 NOV 2008
- Brain Research Trust, UK
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.